Alert archive / North Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 4, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Mar 4, 2008, 3:39 PM EST for Johnston County, North Carolina. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 4, 2008, 3:39 PM EST (20:39 UTC)
- Expired
- Mar 4, 2008, 4:15 PM EST
- In force
- 36 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Johnston County, NC
The radar
The Raleigh/Durham radar (KRAX), 15 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 578 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 042039
SVRRAH
NCC101-042115-
/O.NEW.KRAH.SV.W.0004.080304T2039Z-080304T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
339 PM EST TUE MAR 4 2008
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 415 PM EST
* AT 337 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER FOUR OAKS...OR ABOUT 8 MILES SOUTHWEST OF
SMITHFIELD...MOVING NORTHEAST AT 40 MPH. WINDS IN EXCESS OF 58 MPH
ARE LIKELY WITH THIS STORM.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SMITHFIELD AROUND 345 PM...
SELMA AROUND 350 PM...
FLOWERS AROUND 400 PM...
EMIT AROUND 405 PM...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 60 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY
RAIN. THIS STORM IS ALSO SHOWING SIGNS OF ROTATION. GO INSIDE A
STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3544 7861 3573 7841 3582 7826 3580 7824
3574 7823 3572 7821 3572 7816 3566 7815
3535 7842
TIME...MOT...LOC 2039Z 212DEG 37KT 3548 7845
$$
VINCENT3 follow-up statements
000
WWUS52 KRAH 042044
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
344 PM EST TUE MAR 4 2008
NCC101-042115-
/O.CON.KRAH.SV.W.0004.000000T0000Z-080304T2115Z/
JOHNSTON NC-
344 PM EST TUE MAR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR JOHNSTON COUNTY...
AT 342 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING 60 MPH WINDS.
THIS STORM WAS LOCATED NEAR FOUR OAKS...OR ABOUT 7 MILES WEST OF
SMITHFIELD...MOVING NORTHEAST AT 35 MPH. THIS STORM IS ALSO SHOWING
SIGNS OF ROTATION.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SMITHFIELD BY 350 PM EST
CLAYTON AND 7 MILES NORTHWEST OF SELMA BY 355 PM EST
FLOWERS BY 405 PM EST
EMIT AND LINWOOD BY 415 PM EST
LAT...LON 3544 7861 3573 7841 3582 7826 3580 7824
3574 7823 3572 7821 3572 7816 3566 7815
3535 7842
TIME...MOT...LOC 2044Z 211DEG 32KT 3550 7845
$$
VINCENT000
WWUS52 KRAH 042057
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
357 PM EST TUE MAR 4 2008
NCC101-042115-
/O.CON.KRAH.SV.W.0004.000000T0000Z-080304T2115Z/
JOHNSTON NC-
357 PM EST TUE MAR 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EST
FOR NORTHERN JOHNSTON COUNTY...
AT 355 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR
FLOWERS...OR ABOUT 7 MILES NORTH OF SMITHFIELD...MOVING NORTHEAST AT
35 MPH. DAMAGING WINDS IN EXCESS OF 60 MPH CAN BE EXPECTED WITH THIS
STORM. THIS STORM ALSO CONTINUES TO SHOW SIGNS OF ROTATION.
THE SEVERE THUNDERSTORM WILL BE NEAR...
EMIT AND LINWOOD BY 410 PM EST
LAT...LON 3549 7835 3558 7851 3573 7840 3582 7826
3580 7824 3574 7823 3572 7821 3572 7816
3568 7816
TIME...MOT...LOC 2057Z 216DEG 32KT 3561 7837
$$
VINCENT000
WWUS52 KRAH 042111
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
408 PM EST TUE MAR 4 2008
NCC101-042118-
/O.EXP.KRAH.SV.W.0004.000000T0000Z-080304T2115Z/
JOHNSTON NC-
408 PM EST TUE MAR 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JOHNSTON COUNTY WILL
BE ALLOWED TO EXPIRE AT 415 PM EST...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS BEEN SHOWING SIGNS OF
WEAKENING...AND THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE AT
415 PM.
LAT...LON 3549 7835 3558 7851 3573 7840 3582 7826
3580 7824 3574 7823 3572 7821 3572 7816
3568 7816
TIME...MOT...LOC 2108Z 207DEG 34KT 3573 7831
$$
VINCENTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 4, 2:44 PM EST, 55 minutes earlier.
Area forecast discussion, Mar 4, 2:44 PM EST, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 244 PM EST TUE MAR 4 2008 .SYNOPSIS... WINDS WILL BE INCREASING AND TEMPERATURES WILL BE ON THE RISE TODAY AHEAD OF A COLD FRONT WHICH WILL MOVE EAST ACROSS THE AREA LATE THIS AFTERNOON AND TONIGHT. HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THE FRONT ON WEDNESDAY... USHERING DRIER AND COOLER AIR INTO THE AREA. && .NEAR TERM /THROUGH TONIGHT/... AS OF 220 PM TUESDAY... A VIGOROUS COLD FRONT CROSSING THE UPPER TENNESSEE VALLEY AND NORTH GA EARLY THIS AFTERNOON IS EXPECTED TO REACH THE WESTERN CWA BY 03Z AND MOVE ACROSS THE CWA BY 07Z. BANDS OF HEAVY SHOWERS AND EMBEDDED TSTMS ARE EXPECTED WELL AHEAD OF THE FRONT WITH A SOLID WIDE BAND REACHING THE WESTERN PIEDMONT MID TO LATE AFTERNOON AND DOWN EAST BY 600 PM. THEN ANOTHER BAND OF STRONG DEEP CONVECTION FOLLOWS CLOSER TO THE ACTUAL SURFACE COLD FRONT. THE PATTERN APPEARS TO RESEMBLE A SPLIT FRONT WITH THE FIRST BAND ASSOCIATED WITH A MID LEVEL THETA-E RIDGE. THE SECOND BAND IS WITHIN THE DRIER AIR ALOFT SWEEPING AROUND THE UPPER LOW WITH THE AIRMASS EXHIBITING STEEP THETA-E LAPSE IN MID LEVELS TO SUPPORT REAR FLANK DOWNDRAFTS WITH THE TSTMS. THE MORE LIKELY AREAS FOR SEVERE CONVECTION SHOULD BE TOWARD THE BACK SIDE OF THE LEADING BAND OF SHOWERS AND WITH THE SECOND LINE. THE MESOSCALE ANALYSIS PAGE FROM SPC SHOWS A GROWING SUPERCELL COMPOSITE INDEX ASSOCIATED IN BOTH OF THESE AREAS. WINDS WITH AND JUST AHEAD OF THE FRONT ARE EXPECTED TO ACCELERATE THROUGH THIS EVENING AS THE LARGE AMPLITUDE WAVE ALOFT CONTINUES TO PACK SIGNIFICANT ENERGY AND ASSUMES A MORE NEGATIVE TILT MOVING FROM THE SRN MS VALLEY TO THE CENTRAL APPALACHIANS. WIND SPEEDS NEAR 50 KNOTS ARE EXPECTED WITHIN 2000 FT AGL AND MAY SURFACE WITHIN SHOWERS AND TSTMS. TEMPERATURES AND DEWPOINTS SHOULD HOLD TO THE 60S AHEAD OF THE FRONT THIS EVENING THEN DROP OFF TO THE LOWER 50S AND UPPER 40S BEHIND THE FRONT TOWARD DAYBREAK. -RFG && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... AS OF 240 PM TUESDAY WEDNESDAY...UPPER FLOW BECOMES BRIEFLY ZONAL AS UPPER LEVEL LOW EXITS THE NORTHERN MID ATLANTIC. DEEP WLY FLOW WILL ADVECT DRIER BUT RELATIVELY MILD AIR INTO REGION. THICKNESSES WITH FULL SUN SUPPORT MAX TEMPS AROUND 60 NW TO THE MID 60S SE. WEDNESDAY NIGHT...WEAK SURFACE RIDGE AXIS ACROSS REGION WILL RESULT IN MAINLY CLEAR SKIES AND LIGHT CALM WINDS. THIS SHOULD ALLOW TEMPS TO COOL INTO THE 30S. WENT A DEGREES OR TWO BELOW MOS GUIDANCE. THU...MID/UPPER LEVEL FLOW BEGIN TO BACK LATE WED NIGHT THROUGH THU IN RESPONSE TO AMPLIFYING TROUGH OVER THE CENTRAL U.S. DEEP W-SW FLOW WILL CONTINUE WARM AND DRY REGIME. THICKNESSES COUPLED WITH SW FLOW WILL BOOST AFTERNOON TEMPS WELL INTO THE 60S. WOULD NOT BE SURPRISED IF MAX TEMPS END UP BEING A COUPLE OF DEGREES WARMER...ESPECIALLY IF LEE SIDE TROUGH DEVELOPS THU AFTERNOON ENHANCING NEAR SURFACE SW FLOW. THU NIGHT THROUGH FRI NIGHT...S/W IN THE SOUTHERN BRANCH OF JET PROGGED TO INDUCE CYCLOGENESIS OVER THE NORTHERN GULF THU INTO EARLY FRI. MODELS ARE IN GOOD AGREEMENT WITH THIS SCENARIO. MODELS BEGIN TO DIVERGE WITH THE SPEED/MOVEMENT OF THE LOW FRI INTO FRI NIGHT. GFS APPEARS TOO FAST AS THERE APPEARS TO BE PLENTY OF JET ENERGY ON THE BACK SIDE OF THE TROUGH WHICH USUALLY TRANSLATES TO A SLOWER THAN EXPECTED MOVEMENT. NONETHELESS....DEVELOPMENT/STRENGTHENING OF THIS SYSTEM WILL INCREASE LOW LEVEL SLY OVER REGION LATE THU NIGHT INTO FRI MORNING. LOW LEVEL JET BY FRI AFTERNOON INCREASES TO BETWEEN 30-40 KTS. AIR MASS GAINS ENOUGH MOISTURE AND LIFT TO GENERATE RAIN OVER THE SOUTHERN COUNTIES SHORTLY AFTER DAYBREAK FRI...SPREADING NORTH THROUGH THE MORNING INTO THE AFTERNOON. THE EVENTUAL TRACK OF SURFACE LOW WILL DETERMINE MAX TEMPS. A TRACK CLOSER TO THE COAST WILL RESULT IN VERY COOL TEMPS IN THE NORTHERN PIEDMONT WHILE A TRACK CLOSER TO THE MOUNTAINS FAVORS A WARMER REGIME. WENT MIDDLE OF THE ROAD FOR NOW WITH A MAX TEMP TEND OF LOWER 50S NW TO THE LOWER 60S SE. TEMPS WILL LIKELY HAVE TO BE ADJUSTED AS SCENARIO BECOMES MORE CERTAIN. WENT WITH HIGH CHANCE POPS FOR FRI INTO FRIDAY NIGHT. HOWEVER IF MODEL ACHIEVE RUN TO RUN CONTINUITY...POPS WILL NEED TO BE ADJUSTED UPWARD. WENT WITH PRECIP AMOUNTS BETWEEN A QUARTER AND A THIRD OF AN INCH. THIS IS LIKELY CONSERVATIVE AS UPPER LEVEL DIVERGENCE EXPECTED TO INCREASE ACROSS THE REGION FRI INTO FRI EVENING AND PRECIP WATER VALUES MAY EXCEED 1.25 INCHES...ESPECIALLY IN THE EAST. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 1210 PM TUESDAY STILL SOME UNCERTAINTY CONCERNING THE TIMING/DEPTH OF THE UPPER LEVEL TROUGH AND THE ASSOCIATED FRONT. ECMWF APPEARS TOO WRAPPED UP WHILE THE GFS MAY BE TOO FAST WITH ITS E-NE MOVEMENT. THE 00Z CANADIAN APPEARS TO OFFER A GOOD COMPROMISE WHICH IS SLOWER THAN THE GFS BUT NOT AS ROBUST AS THE ECMWF. WITH THIS IN MIND...ANY RAIN OCCURRING EARLY SATURDAY WILL LIKELY BE CONFINED TO THE FAR E-NE SECTIONS OF CENTRAL NC...DEPARTING PRIOR TO 81Z SATURDAY. POTENTIAL FOR A FAIRLY TIGHT PRESSURE GRADIENT ACROSS REGION SO HAVE INCREASED SUSTAINED WINDS TO AROUND 15 MPH. MAX TEMPS SATURDAY DEPENDENT UPON WHETHER AN EXTENSIVE STRATOCU DECK DEVELOPS IN THE STRONG CYCLONIC FLOW AND THE EXTENT OF CAA. THE LOW LEVEL CAA MAY BE DELAYED OR DIMINISHED SOMEWHAT DUE TO LOW LEVEL DOWNSLOPE FLOW. HAVE ADJUSTED MAX TEMPS UP A COUPLE OF DEGREES FROM EARLIER FORECAST BUT THESE TEMPS MAY STILL BE TOO COOL BY A CATEGORY. DRY AND SEASONABLY COOL WEATHER PATTERN EXPECTED SUNDAY THROUGH TUESDAY WITH BROAD UPPER LEVEL TROUGH COVERING THE EASTERN TWO- THIRDS OF THE NATION. PERTURBATIONS IN W-NW WILL CAUSE PERIODS OF CLOUDINESS MON INTO TUE. AIR MASS APPEAR TOO DRY AND PERTURBATIONS TOO WEAK TO GENERATE ANY PRECIP OF CONSEQUENCE. TEMPS EXPECTED TO AVERAGE 3-6 DEGREES BELOW NORMAL. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... AS OF 105 PM TUESDAY... WIDESPREAD SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED TO MOVE RAPIDLY SW TO NE ACROSS CENTRAL NC LATER THIS AFTERNOON THROUGH THIS EVENING. PREDOMINANT MVFR CIGS WILL OCCASIONALLY DROP TO IFR CIGS AND VSBY IN HEAVY SHOWERS AND TSTMS. LOW LEVEL WIND SHEAR IS EXPECTED THIS EVENING WITH SOUTH WINDS NEAR 55 KNOTS WITHIN 2 KFT AGL. COLD FRONTAL PASSAGE IS EXPECTED AROUND 03Z AT KINT AND KGSO... AROUND 05Z AT KRDU AND KFAY... AND AROUND 06Z AT KRWI. CONDITIONS SHOULD IMPROVE TO VFR BEHIND THE COLD FRONT BEFORE DAYBREAK WED. VFR CONDITIONS SHOULD CONTINUE THROUGH THU NIGHT...THEN LOWER TO MVFR AND POSSIBLY IFR IN STRATUS AND RAIN FRI AS A LOW PRESSURE SYSTEM MOVES UP THE EAST COAST FROM THE GULF. VFR CONDITIONS WILL RETURN FRI NIGHT AND CONTINUE THROUGH THE WEEKEND AS HIGH PRESSURE AND A DRY AIRMASS DRIFTS ACROSS THE AREA. -RFG && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...RFG NEAR TERM...RFG SHORT TERM...WSS LONG TERM...WSS AVIATION...RFG
Hazardous weather outlook, Mar 4, 11:26 AM EST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1126 AM EST TUE MAR 4 2008 NCZ007>011-021>028-038>043-073>078-083>086-088-089-051000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1126 AM EST TUE MAR 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE TODAY AND EARLY TONIGHT. THE PRIMARY THREAT WILL BE FROM ISOLATED TORNADOES AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. THE MOST LIKELY TIME FOR SEVERE WEATHER TO OCCUR WILL BE BETWEEN 4 PM THIS AFTERNOON AND MIDNIGHT TONIGHT. IN ADDITION...LOCALLY HEAVY RAINS COULD POSE A FLOODING PROBLEM IN FLOOD PRONE URBAN AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM 4 PM UNTIL MIDNIGHT TNOIGHT. SPOTTERS SHOULD REPORT SEVERE WEATHER AS SOON AS IT IS SAFE TO DO SO. PLEASE STAY TUNED FOR LATER WATCHES AND WARNINGS. RFG
In the hours before
Special weather statement, Mar 4, 3:11 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 311 PM EST TUE MAR 4 2008 NCZ021-038-042115- DAVIDSON-FORSYTH- 311 PM EST TUE MAR 4 2008 ...STRONG THUNDERSTORMS WILL MOVE ACROSS NORTHEAST INTO FORSYTH AND DAVIDSON COUNTIES THROUGH 415 PM EST... AT 311 PM EST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 20 MILES SOUTHWEST OF LEXINGTON...OR ABOUT 7 MILES SOUTH OF SALISBURY...MOVING NORTHEAST AT 50 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR LEXINGTON AROUND 330 PM EST... WELCOME AROUND 335 PM EST...MIDWAY AROUND 340 PM EST...SEDGE GARDEN AROUND 350 PM EST...KERNERSVILLE AROUND 355 PM EST. GUSTY WINDS OF 35 TO 45 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. BLAES
Special weather statement, Mar 4, 3:29 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 329 PM EST TUE MAR 4 2008 NCZ042-042100- JOHNSTON- 329 PM EST TUE MAR 4 2008 ...A HEAVY SHOWER WITH GUSTY WINDS WILL MOVE ACROSS JOHNSTON COUNTY THROUGH 400 PM EST... AT 329 PM EST...DOPPLER RADAR INDICATED A HEAVY SHOWER WITH GUSTY WINDS OVER BENSON...OR ABOUT 15 MILES SOUTHWEST OF SMITHFIELD...MOVING NORTHEAST AT 45 MPH. THE HEAVY SHOWER WILL BE NEAR FOUR OAKS AROUND 340 PM EST...SMITHFIELD AROUND 345 PM EST...FLOWERS AROUND 400 PM EST. GUSTY WINDS OF 40 TO 50 MPH AND VERY HEAVY RAIN CAN BE EXPECTED WITH THIS SHOWER. ROTATION HAS ALSO BEEN DETECTED WITH THIS SHOWER. THESE WINDS ARE CAPABLE OF BRINGING DOWN SMALL TREE LIMBS. LIGHT OBJECTS SUCH AS TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. VINCENT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:04 PM EST | Severe Thunderstorm Warning | RAH | Guilford, Randolph | 41 min |
| Mar 4, 4:34 PM EST | Severe Thunderstorm Warning | RAH | Alamance | 26 min |
| Mar 4, 4:51 PM EST | Tornado Warning | RAH | Alamance | 9 min |
| Mar 4, 5:15 PM EST | Tornado Warning | RAH | Person | 15 min |
| Mar 4, 5:29 PM EST | Tornado Warning | RAH | Orange | 31 min |
| Mar 4, 5:43 PM EST | Severe Thunderstorm Warning | RAH | Durham, Orange | 34 min |
| Mar 4, 5:57 PM EST | Severe Thunderstorm Warning | RAH | Granville, Person | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.